# SDR 98ZZZM836

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 344-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - PAX CABIN SEAT TRACK AND ANGLE CORRODED FROM BS 344 TO BS 380, LBL 46 INCHES AND LBL 63 INCHES.  REPLACED SEAT TRACK SECTION BETWEEN BS 344 AND BS 380, LBL 46 INCHES PER SRM 53-10-5 FIG 2, 51-10-1 PAGE 5, AND 51-30-2.  (M)
